# SDR CA050608010

- Difficulty date: March 25, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 10,307 hours
- Engine: Garrtt TFE73121C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Separator
- Part number: 30756691
- Condition: Making Metal
- Location: Air/Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OIL CHANGE, METAL FOUND IN OIL AND FILTER. SOURCE OF METAL FOUND TO BE AIR/OIL SEPARATOR ALUMINUM LIGAMENTS. PART CHANGED AS PER SB TFE731-72-3696 TO NEWPART NUMBER 3075781-1.
